# SDR SROM200400048

- Difficulty date: April 5, 2004
- Submitted: April 6, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866U205
- Condition: Cracked
- Location: Fuselage
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION TWO CRACKS FOUND ON KEELBEAM LOWER SKIN BETWEEN STA 660 AND 724 1 EA, 1.G INCH AND 1 EA. 1.25 INCH.  REMOVED DAMAGE WEB, INSTALLED NEW WEB IAW B737 SRM 51-30-2.
